Properties of the scattering map.

Thomas Kappeler; Eugene Trubowitz

Commentarii mathematici Helvetici (1986)

  • Volume: 61, page 442-480
  • ISSN: 0010-2571; 1420-8946/e

How to cite

top

Kappeler, Thomas, and Trubowitz, Eugene. "Properties of the scattering map.." Commentarii mathematici Helvetici 61 (1986): 442-480. <http://eudml.org/doc/140063>.

@article{Kappeler1986,
author = {Kappeler, Thomas, Trubowitz, Eugene},
journal = {Commentarii mathematici Helvetici},
keywords = {second order differential equation; scattering map; Schrödinger equation; potentials; bound states},
pages = {442-480},
title = {Properties of the scattering map.},
url = {http://eudml.org/doc/140063},
volume = {61},
year = {1986},
}

TY - JOUR
AU - Kappeler, Thomas
AU - Trubowitz, Eugene
TI - Properties of the scattering map.
JO - Commentarii mathematici Helvetici
PY - 1986
VL - 61
SP - 442
EP - 480
KW - second order differential equation; scattering map; Schrödinger equation; potentials; bound states
UR - http://eudml.org/doc/140063
ER -

NotesEmbed ?

top

You must be logged in to post comments.